# SDR DALA2016060404377

- Difficulty date: June 3, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 42,755 hours, 29,143 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE LEFT HORIZONTAL STABILIZER AFT SPAR, BOTH ELEVATOR CONTROL TAB FITTING CLOSEOUTS ARE CRACKED, MARKED CA016 AND CA017.  REPLACED LT OTBD AND INBD ELEVATOR CONTROL TAB FITTING CLOSEOUTS IAW SRM 51-45-05, PARA 10.
